# SDR AALA202509167822

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 33,997 hours, 13,974 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR FLIGHT ATTENDANT JUMPSEAT EMERGENCY FLASHLIGHT CHARGE LIGHT NOT FLASHING. MAINTENANCE REPLACED FLASHLIGHT BATTERY AS REQUIRED.
